# SDR GTIA2018022502474

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 17,108 hours, 7,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTS FOUL ODOR IN THE CABIN WHEN THEY BOARDED THE AITCRAFT.  PERFORMED TSM 05-50-00-810-831-A. NO ODOR NOTED. NO DEFECTS NOTED.  PERFORMED NR 1 AND 2 ENGINE RUNS IAW AMM 71-00-00. NO ODOR NOTED.  NO DEFECTS NOTED. ACFT OKAY FOR SERVICE.
